# SDR CALA2022092302482

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777
- Aircraft serial: 26951
- Aircraft time: 101,379 hours, 13,292 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED REFERENCE CARD 27-0520-8-0018 LH WING LEADING EDGE PANELS FOIL MESH INSPECTION REQUIRES INSPECTION BY BACK PER GMM - 03-20-20. ITEMS CLEARED IAW WORK CARD 27-0520-8-0021 .  ITEMS HAVE BEEN REPAIRED AND ARE IN COMPLIANCE WITH SRM51-70-14-1A-0 AND RII
